# SDR ASAA2024091852657

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 64,365 hours, 19,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008 FOUND RIGHT OVERWING EMERGENCY EXIT SIGNS FAILED TO ILLUMINATE SEAT 16.17. GROUNDED - YES. PERFORMED EMERG LTS OPS CHECK IAW AMM 33-51-00-710-801. R/H OVERWING FWD/AFT OVERHEAD LTS INOP. REMOVED AND REPLACED EMER BATT PACK AND CHARGER IAW AMM 33-51-06-960-805/806. PASSES INSTALL TEST AND OPS CHECK. ALL EMERG LTS ILLUMINATE AT THIS TIME.
